# SDR SIMA20160128016

- Difficulty date: January 28, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,239 hours, 35,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS 5 & 8 ARE BROKEN.  R & R EMER LIGHT STRIPS 5 & 8 IAW AMM 33-50-12.  SEE WIPS & TASKS FOR DETAILS OF WORK PERFORMED.
